MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 1555200500
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Patient demographics: gender-male pre-operative diagnosis: procedure: levels implanted:4 it was reported that the patient underwent 3 level oblique lumbar interbody fusion (olif) with 1 level transforaminal lumbar interbody fusion (tlif) due to degenerative scoliosis.Post-op, rod was shifted out from mas screw even through the surgeon did final tightening for the non break off set screw.The patient underwent revision surgery.The surgeon did the revision because the bottom rod shifted out from the last mas screw which is at l5.He changed one new non break off set screw for l5.And from the xray, it showed that the bottom rod was out long enough from last screw.
 
Additional Manufacturer Narrative
Radiographic image results: post-op x rays for multilateral spinal fusion l1-l5.Interbody grafts are present at l1-2, l2-3, l3-4, l4-5.Unable to assess fusion status.The lumbo-sacral transition 3 lordotic.One of the rods is out of the screw head at l5 and appears short for the construct.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9522683
Report Number1030489-2019-01490
Device Sequence Number19525368
Product Code NKB
UDI-Device Identifier00643169272255
UDI-Public00643169272255
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1555200500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;